Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

irelandrulz2

Member
  • Total Reviews

    0
  • Content Count

    22
  • Joined

  • Last visited

Community Reputation

0 Neutral

About irelandrulz2

  • Rank
    New Member

Profile Information

  • Gender
    Male
  • Location
    New Zealand
  1. There is nothing you can really do to get rid of scars, besides cosmetic surgery. If you are still breaking out, maybe you should consider Accutane, or birth control pills. Consult your dermatologist if you haven't already.
  2. As long as it's oil free and doesn't effect the accutane medication, then I don't see why not.
  3. Once you squeeze a pimple it will take a few hours for the redness to go down. If it's night time where you are now, by the morning it should die down a bit.
  4. I don't know why you're worried. It's quite common for people to be on accutane for over 6 months. The minimum length is 5 months.
  5. It's not just how I look that bugs me. It's how painful acne is, especially cystic acne.
  6. Ring your dermatologist, and tell him/her what's happening.
  7. @OP. If your parent does not or has not suffered from acne, but you have your child/ren will not have acne as severe as you. But if your parent had suffered from acne, then your children is likely to have it twice as bad, unfortunately.
  8. I'm going through a rough time at the moment with acne too. You can't blame God for what is happening to you, if you want to blame someone, blame your parents. I'm religious too, and miracles don't just happen because you want them too. Perhaps this is a test, a test of your faith.
  9. Okay, here is my situation. I get a cyst, I leave it but it just stays on my face/back/chest/neck for weeks even months! I decide to pop the cyst and clear the muck and gunk, it starts to slowly clear. The problem is, if I pop and clear a cyst will I get a scar left, and if I decide to leave the cyst, will it EVENTUALLY subside, and have no scarring? Thanks!!!
  10. Let's say you stop taking accutane. Sure no side effects but you will still have acne! Let's say you keep going. You will have the side effects but then a greater chance of clearing your acne. You're on a moderately low dosage, so it can take quite a long time to get clear. I know that you don't sometimes start seeing results until month 5. Hang in there!
  11. It takes a while for the pills to come into effect. It sounds as though the increase to 80mg has caused the breakout, which is very common. The Accutane is suppose to dry you from inside out, so they massive breakout is actually a good thing, it shows that the medication is working. If the breakouts do persist, I would call your dermatologist and ask if your son can go on some anti biotics and/or steroids to help with the inflammation and infection. It's also quite common to not start to see r
  12. Firstly, I would consult your dermatologist, and see what he says. You may even need to stay on Accutane even longer. I know that the redness in the face takes a long time to go away.
  13. I don't think it should be. Erythromycin is an anti biotic, it's suppose to clear the infections. I'm on 500mg of erythromycin and prednisone for my IB for accutane, so they shouldn't be causing breakouts.
  14. I only wash my face once a day, and that is at night in the shower. I use Cetaphil. I would have to say washing your face more then once a day is pointless and will just react with your skin, if not clog it up even more.
  15. My Dad has now got depression, he claims this is because of the accutane, but I'm not too sure. I'm on it currently, and the only side effects is dry flaking skin, dry lips and sorish joints.
×